# SDR V0XR201203090004

- Difficulty date: March 9, 2012
- Submitted: March 9, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N215AL
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 32,195 hours, 36,558 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 85410318
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED RD 8-54-1178, GENERIC REPAIR FOR LIGHT CORROSION AND FRETTING DAMAGE ON AFT FACE OF MLG FRAME TO BOTH LEFT AND RIGHT MLG.  ACCOMPLISHED MLG RETRACTION AND EXTENSION OPS CHECK IAW AMM 32-30-00.
